# SDR UALA2013030401255

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER FUSELAGE SKIN AT BS 1738 LBL 10.  REPAIRED FUSELAGE SKIN, LOWER AT BS 1738 LBL 10 IAW B757-200 SRM 53-00-01 FIG 201 REPAIR 3.  HFEC INSP FOUND NO CRACKS.
